# SDR AALA960888

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 514-525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 27 LEFT HAS CORROSION STATION 514 TO STATION 525.  CUT OUT CORROSION AND REPLACED STRINGER 27L FROM STATION 513 TO STATION 525, PER SRM 53-10-3 PG 3-4B.  (M)
